# SDR CALA2023091102759

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N12005
- Make and model: Boeing 787-10
- Aircraft serial: 40937
- Aircraft time: 19,182 hours, 2,702 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Missing
- Location: Capt #1 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SPEEETAPE DEPAPARTED  AT ABOUT 5000FT INCREASE NOISE AND ACCOMPLISHED RE- TORQUE OF CAPTAINS NO.1 WINDOW PER AMM 56-11-01-00A-720A-A . RE TAPED WINDOW PER 56-DIP. PRESSURERIZED CABIN NO LEAKS NOTED . AIRCRAFT RETURNED TO SERVICE. ADD EMP:U291296. WINDOW TORQUE AND CLEAN AROUND HUMP SEAL GOOD AS WELL AS PRESSURE CHK.
